Skip to Main content Skip to Navigation
Journal articles

Convex orderings for stochastic processes

Abstract : We consider partial orderings for stochastic processes induced by expectations of convex or increasing convex (concave or increasing concave) functionals. We prove that these orderings are implied by the analogous finite dimensional orderings.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00542007
Contributor : Antoine Haldemann <>
Submitted on : Wednesday, December 1, 2010 - 4:20:18 PM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM

Identifiers

  • HAL Id : hal-00542007, version 1

Collections

Citation

Marco Scarsini, Bruno Bassan. Convex orderings for stochastic processes. Commentationes Mathematicae Universitatis Carolinae, 1991, Vol. 32, N°1, pp. 115-118. ⟨hal-00542007⟩

Share

Metrics

Record views

175